# SDR AWXA200500945

- Difficulty date: July 26, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED FORWARD CARGO DOOR, INNER WEB SKIN CRACKED, .34 INCHES IN LENGTH, AT LIGHTENING HOLE JUST AFT OF THE FORWARD UPPER ACCESS PANEL AT BS 460, STR 22R.  MAINTENANCE ROUTED OUT CRACK AT LIGHTENING HOLE JUST AFT OF THE FORWARD UPPER ACCESS PANEL AT BS 460, STR 22R IAW BOEING 737-300 SRM 52-30-01-1 FIG 101.  FABRICATED REPAIR DOUBLER IAW  BOEING 737-300 SRM 51-70-13-0 FIG 1.  INSTALLED FABRICATED REPAIR PARTS ON FORWARD CARGO DOOR, LIGHTENING HOLE JUST AFT OF THE FOWARD UPPER ACCESS PANEL AT BS 460, STR 22R IAW BOEING 737-300 SRM 51-70-13-0 FIG 1.
